See Alike in...

Alike App

Browser

Iris

777d

Hi! This is my first time posting on here, so if anyone could help, that'd be great! So in April-May of last year I was put impatient at a psychiatrist hospital and there they put me on latuda, prozac, and buspar. I have since quit all those medications, but I feel like it is time to go back on something. I've tried prozac, Lexapro, zoloft, abilify, and latuda. I want to go back on an antidepressant and an antipsycotic. Which ones have worked for you or would you recommend. Thank you!

Top reply
    • Kcpooh

      767d

      Stupid autocorrect. Not canes, Xanax

    • Kcpooh

      767d

      Stupid autocorrect. Not canes, Xanax

    • Kcpooh

      767d

      Canes is a benzo and highly addictive, be very careful.

    • wag

      768d

      ❤️

    • wag

      768d

      Isn't Xanex addicting? Be cautious

    • wag

      768d

    • wag

      768d

      I am stable but have episodes at times....up for advice....

    • wag

      768d

      Thx

    • wag

      768d

      ❤️❤️❤️

    • Raptor_BoyX

      775d

      For my bipolar I take:lithium and another med that I don’t know how to spell

    • LA

      776d

      Bupropion/ Wellbutrin has helped a lot (!!!!) w sadness/depression but has done nothing for anxiety/higher moods. Definitely a give and take!

    • clovers

      776d

      I'm currently on Lamictal which is a mood stabilizer as well as Prozac and I have been on these medications for over a year. They have helped me immensely, I don't have the intense highs and lows as I used to. Make sure your doctor starts you on a mood stabilizer if you decide to take medication again because going straight onto an anti depressant can make bipolar worse.

    • wag

      776d

      👍

    • wag

      776d

      Looking for alikes✋✋✋

    • wag

      776d

      Thx

    • wag

      776d

      ❤️❤️❤️❤️

    • wag

      776d

      💕

    • wag

      776d

      It's my 1st w this app too. I want to relate any conditions to help and comfort....please be understanding I am very sensitive...Wag

    • RionWilde

      776d

      Vraylar and Invega were really good for me when I had them. They are the newer generation of antipsychotics. Invega brought me back after a "break" and I was in the hospital. Vraylar I used early on and I loved. I was on latuda, which I think was fine, but I haven't taken any of my meds in a good while.

    • jessicaannr92

      776d

      Honestly, talk to a dr. Because your brain works differently from other people's brains. Like with me, benadryl does the complete opposite of what it does to most other people. I know it's a pain, but sometimes you have to go on a medication journey. But with a good dr, it shouldn't be that bad. (I've been on different meds for going on like 24 years)

    • royalty

      777d

      I was also on Trazodone for my sleep disorder for a little bit. I don't remember how it affected me because I didn't take it that often (because of my Lexapro lol) but I did also take that as well.

    • Iris

      777d

      @bee555 I haven't tried cymbalta yet! Thank you for the help!

    • Iris

      777d

      @royalty Latuda helped me so much but it gave me terrible side effects, my mom is also on latuda and loves it! Lexapro also caused a manic episode for me and I haven't been on it since. I haven't tried Xanax though.

    • royalty

      777d

      I'm currently on Latuda and thinking about going on Prozac as well. I'm going up increase my dose of Latuda soon (per doctor's orders). I've been on Lexapro in the past but it caused a manic episode. Other than that, I haven't been on anything. I took Xanax for a little bit for my social anxiety and panic attacks but all it did was slow me down.

    • bee555

      777d

      everyone’s going to be different based on their body chemistry, but i personally am on abilify for an anti psychotic (very little side effects for me and it helps my mood swings), and cymbalta for an anti depressant. the thing with cymbalta is it decreases my appetite a lot and that’s mildly triggering to my eating disorder behaviors.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion